Saw my cardio on 8/18 and told him how I was feeling with all that was going on in my life. Yes I am still depreseed and he raised my Paxil from 20 to 40 mgs. I will try this new dose on the weekend as I really don't know how it will affect me. I remember my doctor saying how the Altace could help put on extra weight, not the Paxil. I put on 10 pounds. YUCCK!!!! I'm hoping and praying that I don't gain anymore from this!!!! HELP....stop the world I want to get off!!!!!! Seriously, I hope this helps me, I will see him again in 2 months if not sooner, since I still have intermittent pain on and off in my chest. He seems concerned also as my BP is still on the high side and put me on yet another med. I will keep you updated on my ongoing saga.
Take care, be well and God Bless you all!!!
THANKS ALL!!! MARYME
XOXOXO Trying to look at life from both sides now!!!!!
Post Edited (MARYME) : 8/19/2005 8:02:48 PM (GMT-6)